Charachterizations of pre-\(R_0\), pre-\(R_1\) spaces and \(p^*\)-closedness of strongly compact (countably \(p\)-compact) sets

Main Article Content

Navpreet Singh Noorie
Anakh Singh

Abstract

We introduce \(p^*\)-closed sets and obtain new characterizations of pre-\(R_0\) and pre-\(R_1\) spaces. Necessary and sucient conditions are obtained for the \(p^*\)-closedness of a strongly compact (countably \(p\)-compact) set in pre-\(R_1\) (pre-sequential, pre-\(R_1\)), \(p\)-normal (pre-sequential, p-normal)and also in \(p^*\)-normal (pre- sequential, \(p^*\)-normal) spaces introduced in the paper.

Article Details

How to Cite
Noorie, N. S. ., & Singh, A. . (2022). Charachterizations of pre-\(R_0\), pre-\(R_1\) spaces and \(p^*\)-closedness of strongly compact (countably \(p\)-compact) sets. Journal of Advanced Studies in Topology, 5(1), 50–56. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/146
Section
Research Articles